# SDR AALA202308319762

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 7,823 hours, 2,908 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Smoke
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI OUTANOTHER AIRCRAFT INFORMED THE FLIGHT CREW THAT SMOKE APPEARED FROM INSIDE OF RIGHT BRAKES EACH TIME THE AIRCRAFT STOPED. MAINTENANCE REPLACED THE NUMBER 3 BRAKE ASSEMBLY PER AMM 32-41-41. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
